### CERN 70th Anniversary @ Oman Science Festival 2024

# **Report of Contributions**

Official welcome at the CERN / O  $\, \cdots \,$ 

Contribution ID: 1

Type: not specified

# Official welcome at the CERN / ORIGIN exhibition, guided introduction, official group photo

Tuesday 5 November 2024 10:00 (30 minutes)

- Prof. Dr. Maya ALAzri
- Prof. Dr. Michael Hoch

Welcome by Oman Ministry of E  $\,\cdots\,$ 

Contribution ID: 2

Type: not specified

#### Welcome by Oman Ministry of Education

Tuesday 5 November 2024 10:35 (5 minutes)

• Prof. Abdullah Ambusaidi - Undersecretary of Education for Education

Introduction CERN

Contribution ID: 3

Type: not specified

### **Introduction CERN**

Tuesday 5 November 2024 10:40 (15 minutes)

• Prof. Dr. Manfred Krammer - CERN EP Department Head

Collaboration with CERN / CMS

Contribution ID: 4

Type: not specified

#### **Collaboration with CERN / CMS**

Tuesday 5 November 2024 10:55 (15 minutes)

Dr. Amr Radi Sultan Qaboos University

Importance of international colla  $\cdots$ 

Contribution ID: 5

Type: not specified

#### Importance of international collaborations CERN70/ KIT 200

Tuesday 5 November 2024 11:10 (15 minutes)

• Prof. Dr. Klute - KIT/ CERN

Future perspectives of global fun

#### Contribution ID: 6

Type: not specified

#### Future perspectives of global fundamental research

Tuesday 5 November 2024 11:25 (15 minutes)

• Prof. Dr. HansPeter Beck

Importance of fundamental scien ...

Contribution ID: 7

Type: not specified

#### Importance of fundamental science research CERN70/ 200 years Lord Kelvin

*Tuesday 5 November 2024 11:40 (15 minutes)* 

• Prof. Dr. Martin Hendry - ViceRector UNI Glasgow

Interdisciplinary SciAr Education ···

Contribution ID: 8

Type: not specified

#### Interdisciplinary SciAr Education collaboration engagement CERN –OMAN

Tuesday 5 November 2024 11:55 (15 minutes)

Prof. Dr. Michael Hoch - KIT/ CERN

Discussion

Contribution ID: 9

Type: not specified

#### Discussion

Tuesday 5 November 2024 12:10 (20 minutes)

Commute from exhibition to con ...

Contribution ID: 10

Type: not specified

#### Commute from exhibition to conference room

*Tuesday 5 November 2024 10:30 (5 minutes)* 

Oman University Students Work  $\,\cdots\,$ 

Contribution ID: 11

Type: not specified

#### **Oman University Students Workshop**

Wednesday 6 November 2024 10:30 (2 hours)

Lectures and Hands on Workshops dedicated for University Students Topic is the ORIGIN of the Universe

Contribution ID: 12

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Wednesday 6 November 2024 15:00 (30 minutes)

Contribution ID: 13

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Wednesday 6 November 2024 16:30 (30 minutes)

Contribution ID: 14

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Thursday 7 November 2024 15:00 (30 minutes)

Contribution ID: 15

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Thursday 7 November 2024 16:30 (30 minutes)

Contribution ID: 16

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Friday 8 November 2024 10:00 (30 minutes)

Contribution ID: 17

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Friday 8 November 2024 11:30 (30 minutes)

Contribution ID: 18

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Friday 8 November 2024 16:00 (30 minutes)

Contribution ID: 19

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Saturday 9 November 2024 10:00 (30 minutes)

Contribution ID: 20

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Saturday 9 November 2024 11:30 (30 minutes)

Contribution ID: 21

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Saturday 9 November 2024 16:00 (30 minutes)

Contribution ID: 22

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Sunday 10 November 2024 15:00 (30 minutes)

Primary School - Junoir Scientist ····

#### Contribution ID: 23

Type: not specified

### **Primary School - Junoir Scientist Program**

Sunday 10 November 2024 10:30 (2 hours)

Contribution ID: 24

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Sunday 10 November 2024 16:30 (30 minutes)

Virtual Visit to CMS / CERN

Contribution ID: 25

Type: not specified

#### Virtual Visit to CMS / CERN

Monday 11 November 2024 12:00 (1h 5m)

Contribution ID: 26

Type: not specified

# Public Talk : Introduction to the Origin of the Universe

Monday 11 November 2024 10:30 (30 minutes)

Contribution ID: 27

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Wednesday 6 November 2024 15:30 (20 minutes)

Contribution ID: 28

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Wednesday 6 November 2024 17:00 (20 minutes)

High School Mini Master Class W  $\, \cdots \,$ 

Contribution ID: 29

Type: not specified

### High School Mini Master Class WorkShop

Thursday 7 November 2024 10:30 (2 hours)

Contribution ID: 30

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Monday 11 November 2024 11:00 (20 minutes)

Contribution ID: 31

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Sunday 10 November 2024 15:30 (20 minutes)

Contribution ID: 32

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Sunday 10 November 2024 17:00 (20 minutes)

Contribution ID: 33

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Saturday 9 November 2024 10:30 (20 minutes)

Contribution ID: 34

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Saturday 9 November 2024 16:30 (20 minutes)

Contribution ID: 35

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Saturday 9 November 2024 12:00 (20 minutes)

Contribution ID: 36

Type: not specified

### Cosmic Ray & Cloud Chamber WorkShop

Friday 8 November 2024 10:30 (20 minutes)

Contribution ID: 37

Type: not specified

### Cosmic Ray & Cloud Chamber WorkShop

Friday 8 November 2024 12:00 (20 minutes)

Contribution ID: 38

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Friday 8 November 2024 16:30 (20 minutes)

Contribution ID: 39

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Thursday 7 November 2024 15:30 (20 minutes)

Contribution ID: 40

Type: not specified

### **Cosmic Ray & Cloud Chamber WorkShop**

Thursday 7 November 2024 17:00 (20 minutes)